# SDR AALA201805019011

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 4,072 hours, 1,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 AND L4 EMERGENCY CYLINDER ACCUMULATOR BELOW LIMITS. SERVICED L1 AND L2 EMERGENCY CYLINDER ACCUMULATOR PER AMM 32-10-00.
